Skip to Content

Join the 'Tioconazole' group to help and get support from people like you.

Tioconazole Questions

 Clear

We found 19 questions associated with the 'Tioconazole' topic.

Tioconazole - Why would my lips down there swell up?

Posted 2 May 2017 by Hurting bad 1 0 answers

Woke up everything was fine and all of a sudden the lips to my v-j was swollen and hurting... making it hard to sit and walk... why? When is going to go down? Do I need to go to dr?

Vaginal Yeast Infection - I've had 5-6 yeast infections and on my last one I used an equate one day?

Posted 2 Jul 2016 by Sotiredofthis222 1 answer

... Tioconazole. It worked wonderfully. This time I used it and I'm still extremely uncomfortable. Is it OK to take an oral 100mg Fluconazole? My mom has some left from when she had a yeast infection. I used the Tioconazole on Wednesday and it's now Saturday

45 minutes after I inserted the vaginal tioconazole cream I had a bowl movement?

Posted 11 Jan 2017 by Picklesmpt 0 answers

... movement. I pooped a lot, but the cream came out too. I could see the cream floating. Should I buy more and use it tomorrow. Or did enough of it get soaked into my vagina?

Tioconazole - First time using a cream treatment; I've only used oral meds in the past?

Posted 30 Dec 2016 by legendsaretold 0 answers

I got the equate brand tioconazole 1 day. I used and it feels kind of warm inside me. I wouldn't call it burning, just a warmth. Is that normal? Also, I'm a bit of an insomniac. I'd planned to go straight to bed but I'm having trouble sleeping and now I have to pee. I used it a ...

Tioconazole - Do you suppose to get the sensation of the cream coming back out the vagina?

Posted 21 Sep 2016 by MrsCheatham29 1 answer

Feels likes its seeping back out..

Tioconazole - Allergic to one azole and maybe not another?

Posted 30 Jun 2016 by cqueir3901 0 answers

I am allergic to ticonazole 1 which I used many years ago which I took for a yeast infection. I ended up developing welts all over my body and my face and lips were also quite swollen. I did not have any swelling to my tongue or throat. I am having some symptoms of a yeast infection and wanted to ...

Is the Tioconazole Ointment suppose to come out along with discharge I took the treatment when I?

Posted 17 May 2016 by Alexandriiax4 0 answers

... went to bed got up early in the morning to go to the bathroom not even a moment after I felt warm down there and it looks like most of the ointment came out with the broken up discharge is that suppose to happen ?

Tioconazole - I used the 1 day ovule insert but used it during the day because I thought I'd resting

Posted 22 May 2016 by Ashley2133 1 answer

Some of it leaked out. Can I take another dose because it still itches and hurts really bad?

Tioconazole - Burning and itching like crazy???

Posted 3 Mar 2016 by Sanara44 1 answer

Help me!!! Im dying. I just bought a cream gel stuff that you squeeze in and im dying. Seriously burning and itching soooo bad i want to cry. Is this normal? I want to itch myself to death. Omg.

Monistat-1 - My yeast infection was super mild the only thing that was really bothering was the?

Posted 20 Oct 2015 by Lovelymarciee 1 answer

... smell. I used Monistat Tioconazole ointment last night and it has already helped with the smell. Can I have sex tonight? I'm on birth control some won't be using a condom

Tioconazole - My son is a wrestler. ..he has ringworm we were told to use a vaginal cream that?

Posted 16 Dec 2014 by wrestling mom 1 answer

... starts with a T... is this it? Can this be used to treat ringworm?

Tioconazole - is it normal for a lot of the medicine to come out at night?

Posted 6 Jan 2014 by a girl 1 answer

When I awoke I noticed the pad had a lot of discharge I think its a mixture of the tioconazole ointment and the yeast but it seemed like a lot to me. I layed down immediately after insertion so just want to know if this is normal.

Tioconazole last night, woke up to pee, think some of the treatment came out, should I use more?

Posted 28 Nov 2013 by patient0132 1 answer

Is that normal? Should I be using more meds?

How do I knwo if its side effects or just the tioconazole isnt working? no insurance?

Posted 6 Apr 2013 1 answer

Hello, I've been having yeast infection symptoms such as itching, burning and thick paste like? ... discharge. I used a 1 day otc tioconazole last night n its not as itching but more burning and sore to the touch. I don't know if its working or if I just irritated it more or if its just ...

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Vaginal Yeast Infection

Related Drug Support Groups

Monistat-1, Vagistat-1

Tioconazole Patient Information at Drugs.com

Search this Group